DBLP BibTeX Record 'journals/ijcm/MarianiLMNVMEV09'

@article{DBLP:journals/ijcm/MarianiLMNVMEV09,
  author    = {M. C. Mariani and
               J. D. Libbin and
               K. J. Martin and
               E. Ncheuguim and
               M. P. Beccar Varela and
               V. Kumar Mani and
               C. A. Erickson and
               D. J. Valles-Rosales},
  title     = {Levy models and long correlations applied to the study of
               exchange traded funds},
  journal   = {Int. J. Comput. Math.},
  volume    = {86},
  number    = {6},
  year      = {2009},
  pages     = {1040-1053},
  ee        = {http://dx.doi.org/10.1080/00207160902763765},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}